Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2005 year

Dichotomy property of solutions of quasilinear equations in problems on inertial manifolds. Sbornik: Mathematics. V.196. 2005. N.4 P.485–511.

Download (476.9 KB)

Authors: Goritsky A.Yu., Chepyzhov V.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site